# SDR ASOA20120831072

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145
- Aircraft serial: 145565
- Aircraft time: 25,796 hours, 19,517 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 51525014A
- Part serial: P1026
- Condition: Faulty
- Location: Apu
- Part time: 15,179 hours, 9,545 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMOKE IN THE COCKPIT & SPARKS COMING OUT OF APU STARTER GENERATOR APU OUTLET. MAINTENANCE REPLACED THE APU GENERATOR CONTROL UNIT AND REPLACED THE APU STARTER GENERATOR.  OPS CHECKS WERE GOOD.
